... several hours later. It's been about 10 days, and my symptoms are getting worse (headache, nausea, sinus problems, body aches and pains, neck glands feel swollen, low-grade fever.) I feel poisoned. Could this be from the Dysport? If it is, is there anything I can do to make this go away? Should I report this to my doctor?
In studies using Dysport for cosmetic use, common side effects included: Symptoms of the common cold, such as a runny nose and sore throat -- in up to 10% of people; Headache -- up to 9%; Upper respiratory tract infection -- up to 3%; Pain at the injection site -- up to 3%; Skin reaction at the injection site -- up to 3%; Swollen eyelids -- up to 2%; Droopy eyelids -- up to 2%; Nausea -- up to 2%; Sinus infection -- up to 2% & Blood in the urine -- up to 2%.
Some other side effects reported were: Fatigue -- up to 12%; Impaired facial movement -- up to 11% & Headache -- up to 11%
You need to seek advice from the doc/pharmacist who prescribed the med. he/she would be the best person to provide solutions to your side effects using Dysport.
Take care, best wishes!
Yes, it very well could be, Why you would wait so long to report this to the prescribing physician is a mystery, but please do not wait any longer. Report it! Hope this helps.
Did you finally feel better. What did your Dr tell you to do?
- Dysport Information for Consumers
- Dysport Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dysport (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Cold Symptoms - my 3month old son has G6PD DEF. he has flu for the past 3days. there was fever 2day?
Updated 24 Sep 2009 • 1 answer
Updated 6 Jun 2011 • 1 answer
Updated 20 Feb 2013 • 1 answer
Hi, I'm having a feeling of drowsiness and nausea but no headache. Is this symptoms of brain tumour?
Updated 8 Dec 2014 • 3 answers
Updated 25 Nov 2015 • 1 answer